# SDR RAIA0008006

- Difficulty date: August 15, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 5,187 hours, 4,125 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 852701
- Condition: Failed
- Location: Lt Mlg
- Part time: 5,187 hours, 4,125 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

7628-STL- UPON GEAR RETRACTION AFTER TAKEOFF, EICAS GENERATED THE FOLLOWING MESSAGES:  ENGINE 1 AND 2 THRUST REVERSER DISAGREE, LANDING GEAR AIR/GROUND DISAGREE.  MAINTENANCE INSPECTED AND REPLACED LEFT MAIN LANDING GEAR NR 2 WEIGHT ON WHEELS SWITCH.
